T Nation

Jammed Up, Need Help


#1

ok so long story short... i got jerked bought fake steroids...test levels somehow dropped to 300's..so my doc perscribed me axiron androgel.... for the last 20 days i been taking 120mgs a day... thats 4 pumps...abosortion rate is between 10%-40%.. so its not really that many mgs a week when you think of it as a cycle..anways im starting to break out... and i want to come off all steroids and be natural for a while..how do i do this with the least amount of acne?...should i weene off of the androgel then start PCT? should i go right to PCT right now or should i stay at this amount of androgel for my body to get used to these levels then start PCT?


#2

How did fake gear drop your test levels? WTF is in it, SHBG?

Do you have more labs to go by? What prompted getting you T checked?


#3

Not sure. Took 2 bottles of test maybe 1st was real 2nd was fake, took eq wit it maybe that dropped my levels and took tbols during to... And took 3 bottles of Arimidex,,, not sure how it happened but just want to end this bad experience with least sides,,, advice on how is important to me,,,


#4

This is just a bad bad thread.

Your doc prescribed you Test because you had low testosterone. You are on medication (TRT). You don't cycle off TRT--you were on it for a reason. What exactly are you hoping happens while you're off and "natural for a while"? You don't run a PCT for TRT--you are on it for life.

You need a doc that knows what they're doing. My guess is that your shitty steroid cycle also had a shitty PCT and your HPTA didn't recover. But you need way more bloodwork to determine that.


#5

"2 bottles of test?" What does that mean? Methyltest (God I hope not) or do you mean you injected 2 vials? Sorry, but do you even know what you're allegedly taking? If not then how can you know how to proceed?

Did you have labs done before you started all this stuff? If not then how would you know that your T dropped? Maybe you were low-T all along and really need TRT. "Fake" gear is usually inert and wouldn't drop your T. The other possibility is it was badly underdosed, but you got enough to shut you down. Who knows.

I'm not trying to be a dick, I want to help you out but you need to provide better info.